# SDR USAA2012030500003

- Difficulty date: February 16, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CABIN FLOOR SUPPORT INTERCOSTAL DAMAGED ON LOWER CAP BETWEEN BS 1329 TO BS 1351, RBL 66.5.  REPLACED CABIN FLOOR SUPPORT INTERCOSTAL LOWER CAP BETWEEN BS 1329 TO BS 1351, RBL 66.5 IAW B767 SRM 51-40-02-6, FIG 8, 12.
